# SDR GTIA021143

- Difficulty date: October 17, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORRODED FORMER IN UNPRESSURIZED TAIL SECTION FS 1418 LBL 18.  REMOVED FORMER.  LOCATED AND DRILL FITTING.  INSTALLED NEW FORMER FITTING.  (M)
